MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO 14 ES; GUIDEWIRE

ASAHI INTECC GLADIUS MONGO 14 ES; GUIDEWIRE
Catalog Number AP14R324S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Dr (b)(6) was trying to navigate an extremely calcified at cto with no blood flow.He tried traversing around the segment and wire became stuck and when he tried to advance about a 1cm portion of the distal tip came off.Because of where the tip broke and no flow it was determined by physician that leaving where it was would not pose any sort of risk to patient.

Brand Name
GLADIUS MONGO 14 ES
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key20158906
Report Number3004718255-2024-00337
Device Sequence Number8232533
Product Code DQX
UDI-Device Identifier04547327123747
UDI-Public(01)04547327123747(17)270430(10)240509A151
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2024
Report Date (Section F) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP14R324S
Device Lot Number240509A151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2024
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer09/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/06/2024